I take 40 mg of propranolol at night, but still wake up feeling anxious. I have been told that I can take 2 more doses during the day, but they make me feel sick. Would it be safe to increase the night dose?
Its best to talk to your doctor before increasing your dose at night.
Definitely do not increase or mess with the prescribed , that is often not a solution, but many times makes the side-effect worse. Talk to your Dr about this, may just be time for a reevaluation and/or change.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2009 • 1 answer
Updated 9 Feb 2015 • 3 answers
Updated 15 Nov 2015 • 4 answers
Updated 11 days ago • 4 answers
Updated 26 Aug 2018 • 1 answer